# SDR UIEA2020070101455

- Difficulty date: June 29, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,993 hours, 21,474 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT 3 START ATTEMPTS ON GROUND, RPM STAGNATES AROUND 27-28.  PERFORMED APU BITE PROCEDURE PER AMM 49-61-05.  NO FAULTS.  PERFORMED 3 SUCCESSFUL APU STARTS ON GROUND.  APU OPS NORMAL IAW AMM 49-11-00.
